Cauchy problem on fractional integro-differential evolution equations with infinite delay in fractional power space
by Jie Xin; JinRong Wang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 4, No. 4, 2012

Abstract: In this paper, we study the existence of mild solutions for a class of fractional integro-differential evolution equations with infinite delay in Banach spaces. An appropriate concept for α-mild solutions is introduced. Some existence results for α-mild solutions are investigated. An example is given to illustrate the results.

Online publication date: Mon, 25-Mar-2013

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com